RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 1, Pages 31–34 (Mi dan33305)  

MATHEMATICS

Homeomorphism of quasiconformal space maps

V. A. Zorich

Lomonosov Moscow State University

Full text: PDF file (561 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54
Presented: M. A. Lavrent'ev
Received: 19.05.1967

Citation: V. A. Zorich, “Homeomorphism of quasiconformal space maps”, Dokl. Akad. Nauk SSSR, 176:1 (1967), 31–34

Citation in format AMSBIB
\Bibitem{Zor67}
\by V.~A.~Zorich
\paper Homeomorphism of quasiconformal space maps
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 1
\pages 31--34
\mathnet{http://mi.mathnet.ru/dan33305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223568}
\zmath{https://zbmath.org/?q=an:0181.08702}


Linking options:
  • http://mi.mathnet.ru/eng/dan33305
  • http://mi.mathnet.ru/eng/dan/v176/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019